# SDR IPXA12M76061

- Difficulty date: October 15, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 52,891 hours, 10,676 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB293311
- Condition: Cracked
- Location: Rt  Xos.906
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C,  PREVIOUSLY INSTALLED REPAIR DOUBLER AT RT WING L/E PANEL 626DB ATTACH FLANGE CRACKED NEAR STA XOS 906 STRINGER.  REMOVED FABRICATED AND INSTALLED REPLACEMENT DOUBLER AT RT WING L/E STA.906 IAW SRM 57-40-03, REPAIR 1 FIG 201. (MAJOR)
